| Model Number |
3300 |
| Medical Device Problem Code |
Interrogation Problem (4017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient with a implantable cardioverter defibrillator (icd) was to undergo a magnetic resonance imaging (mri) so it was to be programmed into mri protection mode.The pacemaker was not able to be interrogate with the programmer, with it displaying a wand out of range message.Technical services (ts) performed troubleshooting, with the issue not resolved so the caller was advised to contact their local field representative.This device remains in service.No adverse patient effects were reported.
Event or Problem Description
It was reported that the patient with a implantable cardioverter defibrillator (icd) was to undergo a magnetic resonance imaging (mri) so it was to be programmed into mri protection mode.The pacemaker was not able to be interrogate with the programmer, with it displaying a wand out of range message.Technical services (ts) performed troubleshooting, with the issue not resolved so the caller was advised to contact their local field representative.This device remains in service.No adverse patient effects were reported.Additional information from the field indicates the issue was resolved, a new programmer and a new wand was used and it was able to interrogate the icd.The issues were attributed to damage in the wand.This device remains in service.No adverse patient effects were reported.